# SDR C8GA2010000017

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE FUSELAGE HAS (2EA) DENTS LOCATED BETWEEN BS 196 TO 203 AT S 23L. CUT OUT DAMAGED AREA 9.75" BY 2.75", PERFORMED NDT INSP, FABRICATED DOUBLER FROM 2024 T3 .050" 13" X 9" AND INSTALLED DOUBLER REPAIR  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
